# SDR AMTA200501042

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L4 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR SILL DRAIN SUPPORT CORRODED UNDER DRAIN PLATE.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS ALODINED AND PRIMED.  (K)
